Characterization of a Marshall-Olkin type class of distributions

Muliere, Pietro, Scarsini, Marco . Annals of the Institute of Statistical Mathematics 1987. 39 :429-441

Locate this article in:

Bibtex

@article{CIS-72506,
  Author = {Muliere, Pietro and Scarsini, Marco},
  Title = {Characterization of a Marshall-Olkin type class of distributions},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {39},
  Year = {1987},
  Pages = {429--441},
  Keywords = {Memory loss}
}

Similar articles